I take claritan D 12 hour and enjoy the benefits it brings. I manage my allergies and although I do experience some negative effects they are mild for me but I fear that long term use is bad for me? I watched a special last night on how the ingredient pseudo ephedrine is also used in Meth. I realize people are cooking it with household cleaners and lighter fluid and other terrible ingredients but they talked so much about how in meth the pseudo ephedrine raised the dopamine levels in the brain and eventually cause chronic depression issues because the user could no longer experience happiness except with the effect of meth. I may be extremely far off here but I'm curious if my taking Claritin D could have the same effect long term or even a milder version?
18 May 2011
In meth, the ingredients have been altered and are mixed with toxic substances. There are very high amounts of pseudoephedrine in meth. That is why you must purchase Claritin D at the pharmacy counter now and show your ID. There is a data base that limits the amount of pseudoephedrine any one person can buy because of the mass quantities needed to cook up one batch of meth.Taking Claritin D has been proven pretty safe when taken as is. There is not a great deal of psuedoephedrine in it. This would be a great question for your Dr or pharmacist though. Just for your peace of mind.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... better? On new job and as soon as I get in office, eyes on fire and nose sniffly. Take Claritin early AM, Singulair nite before and for COPD on ...
1 answer • 30 May 2010
I would appreciate ANY stories from Claritin users who have experienced pschological changes, mood swings, or depression while using the medication. ...
4 answers • 27 Jul 2012
I used to regularly take claritin for my seasonal allergies. I noticed that my sense of smell and taste decreased but didn't attribute it to the ...
0 answers • 14 Dec 2012
For anyone who took this med how long did it take? I find no joy in anything, fear everything and feel disconnected to the world. Any similar ...
5 answers • 1 Jul 2013